Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Properties of entire solutions of differential equations

  • 26 Accesses

Abstract

We investigate the close-to-convexity and l-index boundedness of entire solutions of the differential equations z 2 w″ + βzw′ + (γz 2β)w = 0 and zw″ + βw′ + γzw = 0.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    G. M. Goluzin, Geometric Theory of Functions of Complex Variables [in Russian], Nauka, Moscow (1966).

  2. 2.

    M. M. Sheremeta, Analytic Functions of Bounded Index, VNTL, Lviv (1999).

  3. 3.

    B. Lepson, “Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index,” in: Proceedings of the Symposium on Pure Mathematics, Vol. 2, American Mathematical Society, Providence, RI (1968), pp. 298–307.

  4. 4.

    W. K. Hayman, “Differential inequalities and local valency,” Pacif. J. Math., 44, 117–137 (1973).

  5. 5.

    R. P. Boas, “Univalent derivatives of entire functions,” Duke Math. J., 6, 719–721 (1940).

  6. 6.

    S. M. Shah and S. Y. Trimble, “Entire functions with some derivatives univalent,” Can. J. Math., 24, 207–213 (1974).

  7. 7.

    S. M. Shah and S. Y. Trimble, “Univalence of derivatives of functions defined by gap power series,” J. London Math. Soc., 9, Part 2, 501–512 (1975).

  8. 8.

    S. M. Shah and S. Y. Trimble, “Univalence of derivatives of functions defined by gap power series. II,” J. Math. Anal. Appl., 56, 28–40 (1976).

  9. 9.

    M. N. Sheremeta, “On entire functions with derivatives univalent in a disk,” Ukr. Mat. Zh., 43, No. 3, 400–406 (1991).

  10. 10.

    M. N. Sheremeta, “Disproof of one Shah’s hypothesis on univalent functions,” Mat. Stud., Issue 2, 46–48 (1993).

  11. 11.

    A. A. Gol’dberg and M. N. Sheremeta, “On analytic extension of functions analytic in a unit disk to the entire plane,” Teor. Funk. Funk. Anal. Prilozhen., Issue 58, 21–30 (1993).

  12. 12.

    M. M. Sheremeta, “On functions analytic in a disk with univalent derivatives,” Mat. Met. Fiz.-Mekh. Polya, 40, No. 4, 58–65 (1997).

  13. 13.

    S. M. Shah, “Univalence of a function ƒ and its successive derivatives when ƒ satisfies a differential equation. II,” J. Math. Anal. Appl., 142, 422–430 (1989).

  14. 14.

    Z. M. Sheremeta, “On properties of entire solutions of a differential equation,” Differents. Uravn., 36, No. 8, 1–6 (2000).

  15. 15.

    Z. M. Sheremeta and M. N. Sheremeta, “Close-to-convexity of entire solutions of one differential equation,” Differents. Uravn., 38, No. 4, 477–481 (2002).

Download references

Author information

Additional information

__________

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, No. 12, pp. 1693–1703, December, 2006.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sheremeta, Z.M., Sheremeta, M.M. Properties of entire solutions of differential equations. Ukr Math J 58, 1924–1934 (2006). https://doi.org/10.1007/s11253-006-0177-3

Download citation

Keywords

  • Differential Equation
  • Entire Function
  • Entire Solution
  • Mathematical Induction
  • Central Index